# SDR DALA2022041902696

- Difficulty date: April 17, 2022
- Submitted: April 19, 2022
- Operation: Air carrier
- Aircraft: N179DN
- Make and model: Boeing 767332
- Aircraft serial: 25144
- Aircraft time: 135,995 hours, 19,747 cycles
- System (JASC): 5270 · Door Warning System
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 179 1L AND 2L MAIN ENTRY/SERVICE DOOR ARMED INDICATOR LIGHTS INOP. CORRECTIVE ACTION: REMOVED + REPLACED 1L, 1R DOOR SLIDE RAFT ARM LIGHTS. REF B-767 -300, AMM 52-73. OPS CHECK GOOD. (2200525)
